Title

On The Electromagnetic Scattering From Infinite Rectangular Grids With Finite Conductivity

Authors

Authors

C. G. Christodoulou;J. F. Kauffman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

IEEE Trans. Antennas Propag.

Keywords

Engineering, Electrical & Electronic; Telecommunications

Journal Title

IEEE Transactions on Antennas and Propagation

Volume

34

Issue/Number

2

Publication Date

1-1-1986

Document Type

Article

Language

English

First Page

144

Last Page

154

WOS Identifier

WOS:A1986A221200003

ISSN

0018-926X

Share

COinS